It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hey there!

I wanted to fill in on my progress with Lexapro and give you some hope. I too was thinking at first that Lexapro wasn't working and probably wouldn't work for me, but I was only taking 5mg for the first few weeks and I wasn't going anywhere with that dose. After upping the dose to 10mg it still took another week and a half to two weeks before I felt the rock being lifted off me. I'm now on week 7 and couldn't feel any better as far as anxiety goes. It was a long wait but I'm thinking that if I just started out on the 10mg, it would have worked faster. Just give it at least 6 weeks and you might want to talk to your doctor about increasing the dose. I think I will be just fine taking 10mg for a while. It's a really great feeling once it does start to really take effect and you feel the anxiety being lifted away. So many people have been helped with Lexapro, so hang in there! Oh, and now that my appetite came back recently, I want to eat everything, which probably isn't a good thing:) Keep us updated on your progress! Take care!

Crystal
When I first discussed Lexapro with my doctor she said 10mg was the normal "theraputic" dose. Why did I not listen to her!!! I too started on the 5mg dose and felt a little relief but not much. Went to 10mg. Had to do the side effects all over again. But voila! It worked! I'm now on nearly 12 weeks and it really does work.

So if you're on 5mg and feeling at least something, please consider a move to 10mg. Yes the side effects will be horrible all over again, but it does work and it will feel like a giant boulder gets lifted. You'll still have anxiety but it will make it much easier to work through it with therapy.

Whatever dose you choose, please give it 6 weeks for maximum effectiveness unless it's obvious that it's not working after 3.

Best wishes!
Hi Dawn - just checking to see how you're doing on the Lex? Do you feel better? My doctor increased my dose to 10 ML so I'll pick it up today and start that. I still haven't felt any relief after being on it over 6 weeks so it's discouraging. I know that everyone says you go through the same side-effects all over again when increasing so I'm not looking forward to that - my appetite and nausea still are bad so I'm wondering if the Lex just doesn't agree with me.

I had a CT on my stomach and pelvis done on Friday so am anxious to see what that shows - hopefully nothing bad but I'm nervous about it!

I hope you are doing good and feeling normal!

Diane





All times are GMT -7. The time now is 12:10 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!